# SDR JGVR201609060001

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: General aviation
- Aircraft: N825QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600655
- Aircraft time: 8,779 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 55112493S
- Condition: Cracked
- Location: Pax Doorway
- Part time: 8,779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN ENTRY DOOR LOWER INNER THRESHOLD AND OUTER THRESHOLD. INSTALLED NEW INNER THRESHOLD, AND NEW OUTER THRESHOLD IAW SRM AND MM.
